# SDR AALA201906209029

- Difficulty date: June 17, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 62,595 hours, 27,828 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING THROUGH 10,000 FEET, DIRTY SOCK SMELL IN CABIN FOR APPROXIMATELY 10 MINUTES. MAINTENANCE ACCOMPLISHED JOB CARD 26L00021001 AND FOUND AVIONIC FILTER, HOUSING, DOOR AJAR AND REPLACED AIR FILTER PER AMM 21-26-43.
